# SDR RAIA00501036

- Difficulty date: January 15, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 15,081 hours, 14,355 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Damaged
- Location: Proximity Switch
- Component: Proximity Switc
- Component part number: D3899926FA98SN
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5752- STL- LEFT AIR/GROUND FAILED, ENGINE 1 AND ENGINE 2 THRUST REVERSE DISAGREED.  MAINTENANCE REMOVED AND REPLACED CONNECTOR TO NOSE AIR/GROUND PROX SWITCH.
